MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T V; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T V; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number 120823-000
Medical Device Problem Codes Image Display Error/Artifact (1304); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An imris service engineer investigated the reported artifact on-site and was not able to reproduce the artifact.The imris magnetic resonance safety officer reviewed images provided and confirmed presence of broadband arifact.Based on followup communications the artifact has recently appeared intermittently and is most likely associated with a light source within the operating room that remained on during scanning, introducing rf noise.Third-party manufacturer of the mri magnet and imaging coils was engaged and has not identified a product malfunction while on-site.If any further reportable information is received a follow-up report will be submitted.This event was reported due to the length of procedural delay under anesthesia reported by the end user, no injuries to the patient were reported.
 
Event or Problem Description
The customer reported that during intra-operative imaging in the operating room, a major broadband radiofrequency artifact presented during mr scanning after the magnet was advanced to imaging location in the operating room.The rf noise prevented the diagnostic images from being clinically useful.The patient was taken out of the skull pins and transported to the diagnostic room for scanning, which was completed successfully.The customer reported there was no harm or injury to the patient; however a delay greater than 60 minutes occurred and additional medication and monitoring were required during the modification to the planned imaging portion of the procedure.
 
Additional Manufacturer Narrative
A third-party imaging coil was also identified as producing low signal to noise ratio results and could have contributed to the broadband rf noise reported; this coil was replaced.Updated mdr coding is being submitted to reflect probable causes as light source in the or and imaging coil performance.Troubleshooting has not identified a further potential contributor to the intermittent rf noise, which appears to be resolved.

Brand Name
IMRIS IMRI 3T V
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key19397827
Report Number3010326005-2024-00006
Device Sequence Number7762193
Product Code LNH
UDI-Device Identifier00857534006745
UDI-Public(01)00857534006745
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K212367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120823-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexMale
Patient Weight19 KG